首页 | 本学科首页   官方微博 | 高级检索  
     检索      


On generalized resolvents of Hermitian operators in Krein spaces
Authors:V A Derkach
Institution:(1) Makeevka Institute of Civil Engineers, Makeevka
Abstract:Various classes of extensions and generalized resolvents of Hermitian operators acting in Krein spaces are described in terms of abstract boundary conditions.Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 46, No. 9, pp. 1134–1147, September, 1994.
Keywords:
本文献已被 SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号